Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I have a burning sensation while peeing after shave

Hi , I Used Nair To Shave & Now It Burns Like Crazy When I Pee Or When I Bathe . I Juss Shaved Today. What Should I Do To Prevent Or Stop The Burning I Cant Take The Pain Anymore ? Help ???
Asked On : Fri, 6 May 2011
Answers:  2 Views:  1222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.Apply some moisturize lotion on that part.At times when shaving is done in such areas directly this can even take some analgesic you are comfortable with.Wear cotton clothes for couple of days and avoid wearing tight clothes.bye.
Answered: Fri, 6 May 2011
I find this answer helpful
  User's Response
Hi, Welcome to HealthcareMagic!

You probably have developed a urinary tract infection [UTI]. Please drink a lot of water [10-12 glass daily]. Please consult a doctor ASAP, as you may require a urine exam. & urine culture/sensitivity. Then, as per result, you may need a course of antibiotics. Wish you best of health.

Skin Clinic, SCO 298, Sect. 20, Panchkula.
Answered: Fri, 6 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor